# SDR AALA202403069397

- Difficulty date: March 1, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 52,649 hours, 26,147 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY EXIT DOOR 844 WEB CRACKED. MAINTENANCE ACCOMPLISHED MODIFICATION OF EMERGENCY EXIT DOOR PER EO 5210Y228-001.
